# SDR DALA2022122108278

- Difficulty date: December 20, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 64,752 hours, 8,648 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Fod
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 DOOR 3L SLIDE WONT DISARM UPON ARRIVAL. CORRECTIVE ACTION: CLEANED DEBRIS OPS NORMAL. (9841842)
